# SDR CA980417003

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: A5102
- Condition: Failed
- Location: Ignition
- Part time: 1,468 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE FAILED TO TURN OVER WHEN IGNITION TURNED ON.  SWITCH REPLACED.
